# SDR AALA202502104383

- Difficulty date: December 22, 2024
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 57,247 hours, 39,519 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 2425
- Condition: No Test
- Location: Zone 800
- Part time: 57,247 hours, 39,519 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DONT PASS OPERATIONAL TEST DAMPING FUNCTION ON PASSENGER CREW DOOR 832 AT AFT GALLEY AREA. MAINTENANCE REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PASSENGERCREW DOOR 832 IAW AMM 52-13-14-000-001-B AMM 52-13-14-400-001-B.
